# SDR FDEA201007282705

- Difficulty date: July 28, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65159281
- Condition: Corroded
- Location: Bs 500 S26-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT BS 500 BETWEEN STRINGERS 27R AND 26R.  CUT OUT CORRODED SECTION OF FRAME IAW SRM 51-40-2, FIG 1  FABRICATED FILLER AND DOUBLER IAW SRM 51-40-2, FIG 1 AND 53-10-2 INSTALLED REPAIR PARTS IAW SRM 51-40-2 FIG 1 AND 51-30-2, REV 103.
